# SDR CA080421001

- Difficulty date: April 8, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 8,143 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3210 · Main Landing Gear
- Part: Cotter Pin
- Part number: 424052
- Condition: Missing
- Location: Torque Link
- Component: Mlg, Piper, 7872331
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COTTER PIN MISSING ON LT MLG TORQUE LINK DURING WALK AROUND.  BOLT REMOVED AND FOUND DRY OF LUBRICATION, WHICH COULD HAVE CAUSE NUT TO TURN AND SHEARING OF COTTER PIN.  NEW BOLT INSTALLED AND LUBRICATED ON BOTH MAIN GEAR TORK LINKS. (TC NR 20080421001)
